# SDR FDEA202011252965

- Difficulty date: November 25, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N856FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37727
- Aircraft time: 41,113 hours, 6,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST-FLT INSPECTION, R-1 DOOR EXTERIOR EMERGENCY LIGHT INOPERABLE.  RE-LAMPED, REF B777 AMM 33-51-04-2.  LIGHT TESTS SATISFACTORY, ITEM OK FOR SERVICE.
